Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What are the side effects of smoking crystal meth while having chemotherapy ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3096 Questions
what are the side effects of smoking crystal meth while having chemotherapy treatments and is moderate drinking of alcohol okay?
Posted Tue, 17 Apr 2012 in Skin Cancer
Answered by Dr. Raju A.T 9 hours later

Thanks for your query ,

Smoking crystal meth (Methamphetamine) though do not have interactions with the chemotherapy agents but do aggravate the side effects of chemotherapy like hyperactivity, dilated pupils, flushing, restlessness, dry mouth, headache, tachycardia,diaphoresis, diarrhea, constipation, blurred vision, dizziness, twitching, insomnia, numbness, palpitations, arrhythmias,tremors, dry and/or itchy skin, acne, pallor, convulsions etc

Yes, moderate drinking is ok , butter to be avoided as the alcohol and many of the chemotherapeutic agents do get metabolised in liver and can cause load on the liver resulting into hepatitis.

Also I would suggest you to quit smoking meth slowly as it has very serious effects on the body causing various physical and psychological effects.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor